Change search
ReferencesLink to record
Permanent link

Direct link
Conservation properties of numerical integrators for highly oscillatory Hamiltonian systems
Section de Mathématiques, Université de Genève.
2006 (English)In: IMA Journal of Numerical Analysis, ISSN 0272-4979, E-ISSN 1464-3642, Vol. 26, no 1, 34-59 p.Article in journal (Refereed) Published
Abstract [en]

Modulated Fourier expansion is used to show long-time near-conservation of the total and oscillatory energies of numerical methods for Hamiltonian systems with highly oscillatory solutions. The numerical methods considered are an extension of the trigonometric methods. A brief discussion of conservation properties in the continuous problem and in the multi-frequency case is also given.

Place, publisher, year, edition, pages
2006. Vol. 26, no 1, 34-59 p.
Keyword [en]
trigonometric methods, Hamiltonian systems, modulated Fourier expansion, energy conservation, oscillatory solutions
National Category
Computational Mathematics
URN: urn:nbn:se:umu:diva-59174DOI: 10.1093/imanum/dri020ISI: 000234436600004OAI: diva2:551377
Available from: 2012-09-11 Created: 2012-09-11 Last updated: 2012-10-22Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Cohen, David
In the same journal
IMA Journal of Numerical Analysis
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 19 hits
ReferencesLink to record
Permanent link

Direct link